Sleep Eze Extra Strength is a sleep aid that helps you get a full night's rest so you can feel refreshed the next morning.
Active Ingredients: Diphenhydramine HCl 50 mg
Take 1 capsule before going to bed. Do not increase dosage unless recommended by a physician. Read enclosed brochure for further directions. Caution: For occasional sleeplessness only. Not recommended for children under 12 years of age. Keep safely out of the reach of children. This package contains sufficient medication to seriously harm a child.
Nighttime Sleep Aid - 50 mg Diphenhydramine HCl, 20 Soft Gels